# SDR SWAA2022030369318

- Difficulty date: February 5, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242UF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR PANEL 242UF UPPER SKIN HAS AREAS OF PULLED STRANDS. / [01] IDENTIFIED FLOOR PANEL 242UF IAW SRM 53-00-50-0I-1 FIG6. TABLE6. FOUND DAMAGE TO BE BEYOND ALLOWABLE LIMITS IAW SRM53-00-50-1A-1 PARA4.F. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1. FABRICATED REPAIR PLIES OUT OF BMS 9-3 TYPE H-2 LOT#1475360-2; IAW SRM 53-00-50-2R-1 PARA3. K.1.(A) OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4. OKAY TO INSTALL PLIES;[06] INSTALLED REPAIR PLIES WITH BMS 8-201 TY4 LOT# 1464982-6; VACUUM BAGGED; LEAK CHECKED GOOD USING GAUGE ATS2241; S/N UNKOWN AND SCALE ATS2275 S/N P1662216 IAW SRM 53-00-50-2R-1 PARA 3.K.1-L.1;[07] VERIFIED CORRECTIVE ACTION 6;[08] REPAIR PLIES CURED IAW SRM 53-00-50-2R-1 PARA 3 STEP M (1) (B) . REF CAL TOOL THERMOMETER ID ATS1777 SN 34910028WS . CAL TOOL VACUUM GAUGE ID ATS2845 SN 542505520 .;[09] VERIFIED CORRECTIVE ACTION #8;[10] INSTALLED ALL PREVIOUSLY REMOVED INSERTS USING BMS 5-28TY19 LOT#AK1KP5960K AND BMS 5-107 LOT#AK0DP4051K IAW SRM 53-00-50-2R-1 PARA 3N AND BOEING DWG 147A5810-95. INSERTS NEED CURE;[11] CURED ALL INSERTS THAT WERE PREVIOUSLY INSTALLED ON STEP 10 USING THERMOMETER ID: ID ATS1777 SN 34910028WS IAW SRM 53-00-50-2R-1 PARAGRAPH 3.N.;[12] ADDING REFERENCE TO ITEM 10: 'BOEING DWG 147A5810 ID:0095';[13] VERIFIED CORRECTIVE ACTIONS 10-12;[14] AFT CABIN PASSENGER FLOOR PANEL 242UF UPPER SKIN WITH AREAS OF PULLED STRANDS WERE REPAIRED IAW SRM 53-00-50-2R-1
